Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why i am having constant pain after kidney stent ?

I had a kidney stent placed about a week and half ago. I have constant pain with this. I am taking Vicodin and Hyophen with not much relief. Is there anything I can do to tolerate this better? I still have five more days until this will be removed.
Asked On : Sun, 5 Jun 2011
Answers:  3 Views:  396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Take plenty of fluids.
You can have diclofenec with potent antispasmodic drug,it will relieves your pain.
If there is no improvement then go to hospital for IV or IM injection.
Answered: Sun, 5 Jun 2011
I find this answer helpful
  User's Response
write side kidney pain
Answered: Sun, 5 Jun 2011
Urologist Dr. Rajiv goel's  Response

Welcome to healthcaremagic,

the pain you are experiencing is because of stent. You should start yourself on flomax and your symptoms shall disappear


rajiv Goel
Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor